# SDR 0301969762

- Difficulty date: October 22, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 75,935 hours, 66,975 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Condition: Damaged
- Location: Lt And Rt
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON SLAT EXTENSION DURING APPROACH, THE SLAT DISAGREEMENT LIGHT ILLUMINATED AND THE AIRCRAFT ROLLED TO THE RIGHT. AS THE AIRCRAFT SLOWED TO BELOW 190 KTS, THE CREW HEARD A SLIGHT BANG AND THE DISAGREEMENT LIGHT EXTINGUISHED. NO MENTION OF COM PROCEDURES AND FLIGHT LANDED WITHOUT FURTHER INCIDENT AT MSP. MAINTENANCE WAS NOT ABLE TO DUPLICATE THE DISCREPANCY AND LUBRICATED BOTH TEE DUCTS. THE TEE DUCTS WERE REPLACED FIVE CYCLES LATER AS REQUIRED.
